Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 7, August‒September 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-7

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 533-534)
    DOI: 10.4169/amer.math.monthly.119.07.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.07.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 616-620)
      Change Is Possible: Stories of Women and Minorities in Mathematics. American Mathematical Society, Providence, RI, 2005, ix + 211 pp., ISBN 0-8218-3748-6, $32.00 by Patricia Clark Kenschaft
      Review by: Marion Cohen
      DOI: 10.4169/amer.math.monthly.119.07.616
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.07.616
  6. DOI: 10.4169/amer.math.monthly.119.07.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.07.bm